# SDR QXEA2012060200416

- Difficulty date: June 2, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 26,173 hours, 26,959 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AFTER RUNNING FOR ABOUT 2-3 MINUTES.  PERFORMED E/A CHECKLIST & OBSERVED STARTER LIMITS.  NO APU FIRE WAS INDICATED.  ATTEMPTED 2ND START & APU AUTOSHUT DOWN AGAIN AFTER RUNNING FOR 2-3 MINUTES.   NO CURRENT FAULTS IN CDS. OPS TEST OF APU IAW AMM TASK 49-00-00-710-801. RAN APU FOR APPROX 1 HR. APU DID NOT AUTO-SHUTDOWN. C/W GVI OF APU, NO LEAKS NOTED. APU OPS CHECKED GOOD. RETURNED TO SERVICE. COULD NOT DUPLICATE.
